# SDR SWAA000015

- Difficulty date: January 2, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N104SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23110
- Engine: Pwa JT8*
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 80730801
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: AP
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

INFLIGHT ENGINE SHUTDOWN, NR 2 ENG FLAMED OUT DURING DESCENT.  FOUND P/D FUEL LINE LEAKING.  ENGINE WOULD NOT RESTART. REMOVED AND REPLACED NR 2 ENG P/D TO OIL COOLER FUEL LINE..
